MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT, SECUR-LOK* EXTENSION SETS ENFIT®; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT, SECUR-LOK* EXTENSION SETS ENFIT®; DH EF BALLOON TUBES PRODUCTS
Model Number 104408800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 25 may 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that in a young patient who is becoming increasingly more active, the mic key device snapped just above the balloon.The broken portion of the tube remained inside the patient and is currently in the large intestine, however, the patient is reported to be fine.No further information has been provided at this time.
 
Additional Manufacturer Narrative
Correction: the product code has been updated based on additional information and sample receipt.The product involved in the report has been returned and is being processed for evaluation.The device history record for aa6060n48 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 aug 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Per additional information received 19 jul 2017, there was no injury to the patient.The piece that remained inside the patient was passed rectally.It was also reported that this is a "complex" patient on long term ventilation.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.Per visual inspection, the molded head, tube, and balloon appeared to be discolored with foreign substances on the exterior of the device.The sample showed signs of damage at the molded head.The entire molded head was broken away from the silicone tubing.The break did not appear smooth.The balloon was inflated with water using a syringe and no leakage or breaking of the balloon material was observed.The reported event was confirmed.However, a manufacturing process review was performed, and no activities or tools were found that could cause this kind of damage.No manufacturing related root cause could be determined.All information reasonably known as of 16 aug 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6607623
Report Number9611594-2017-00085
Device Sequence Number719703
Product Code KNT
UDI-Device Identifier10680651956368
UDI-Public10680651956368
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2018
Device Model Number104408800
Device Catalogue Number8270-16-1.7-22
Device Lot NumberAA6060N48
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer07/06/2017
08/04/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date08/02/2017
08/17/2017
Patient Sequence Number1
Patient Age33 MO